Galois structure of modular forms of even weight

Gurel E.

JOURNAL OF NUMBER THEORY, vol.129, no.10, pp.2274-2288, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 129 Issue: 10
  • Publication Date: 2009
  • Doi Number: 10.1016/j.jnt.2009.04.005
  • Title of Journal : JOURNAL OF NUMBER THEORY
  • Page Numbers: pp.2274-2288


We calculate the equivariant Euler characteristics of powers of the canonical sheaf on certain modular curves over Z which have a tame action of a finite abelian group. As a consequence, we obtain information on the Galois module structure of modular forms of even weight having Fourier coefficients in certain ideals of rings of cyclotomic algebraic integers. (c) 2009 Elsevier Inc. All rights reserved.